Get Your Dog Care Questions Answered by Experts
Hello and thank you for your question. I am a Veterinary Nurse with over 15 years experience and I have assisted in the care of many pets with this particular medical concern. It would be my pleasure to assist you today.Vomiting is the most common symptom in dogs who have consumed metformin. We typically see that the worst the symptoms will happen in the first 8 hours that follow, but symptoms can last as long as 24 hours. Poison control warns of additional symptoms of lethargy, diarrhea, hypothermia, hypotension, pale mucous membranes, and hindlimb tremors. If she's doing better at home, monitor her well. Otherwise, a visit to the ER overnight may be indicated if her symptoms persist.More info here: http://veterinarymedicine.dvm360.com/toxicology-brief-metformin-overdose-dogs-and-cats?id=&pageID=1&sk=&date=
Did my response help to answer all of the questions that you had regarding your companion? If you have other questions, please reply and I’ll help you further.Once you're satisfied with our dialogue, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.